# SDR ASAA2018040324126

- Difficulty date: April 3, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 11,217 hours, 3,665 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Insert
- Condition: Defective
- Location: Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 2 ENGINE INLET INSPECTION. FOUND DAMAGE ON THE NR 3 FAN DUCT PANEL AT AFT UPPER SCREW, DOES NOT SECURE PANEL.  ACFT GROUNDED.  REMOVED AND REPLACED A DEFECTIVE INSERT,  IAW SPM 70-42-13-350-014, AND AMM 72-23-07-400-801-F00. LEAK CHECKED GOOD IAW AMM 71-00-00-700-801-F00.
